# SDR SWIA200922707

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 29,418 hours, 41,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW NINE OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6236)  REPLACED BROKEN WIRE (GND) IN OVERHEAD BIN SEAT 9BC.
